# SDR IPXA2019061093020

- Difficulty date: May 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5381007521600
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, CWB FRONT SPAR CORRODED AT FRAME #40 RBL 38.5-47.5REMOVED AND REPLACED ANGLE PER A300-600 SRM 51-40-21
